# SDR 040521239A

- Difficulty date: December 4, 2001
- Submitted: December 4, 2001
- Operation: General aviation
- Aircraft: N72470
- Make and model: Beech A200
- Aircraft serial: BC04
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Support
- Part number: 501202015
- Condition: Cracked
- Location: Mlg
- Part time: 12,534 hours, 13,170 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND MAIN LANDING GEAR DRAG LEG SUPPORT FOUND TO BE CRACKED DURING FLUORESCENT PENETRANT INSPECTION. INSPECTION ORDERED BY U.S. CUSTOMS SERVICE BASED ON REPORTS BY U.S. ARMY OPERATORS.
